# SDR CA120629005

- Difficulty date: June 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Washer
- Condition: Cracked
- Location: Magneto
- Component: Magneto, 1060064620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR INSPECTION OF THE ACFT THE MAGNETO.   FOUND PHENOLIC WASHER CRACKED UNDER TACH POINT SCREW.  MAGNETO REPLACED.
